Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 410896, 7 pages
Research Article

Some Inequalities for the Omori-Yau Maximum Principle

Korea Institute for Advanced Study, Hoegiro 85, Seoul 130-722, Republic of Korea

Received 22 January 2015; Revised 25 June 2015; Accepted 2 July 2015

Academic Editor: Leszek Gasinski

Copyright © 2015 Kyusik Hong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kyusik Hong, “Some Inequalities for the Omori-Yau Maximum Principle,” Abstract and Applied Analysis, vol. 2015, Article ID 410896, 7 pages, 2015. doi:10.1155/2015/410896